# SDR DXTA2024110401000

- Difficulty date: October 30, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800225
- Aircraft time: 13,926 hours, 9,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shroud
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF CLIMB OUT, APPROXIMATELY 500 FEET AGL A TURKEY VULTURE IMPACTED THE FRONT LEFT WINDSHIELD CRUSHING THE WINDSHIELD AIR VENT DUCTING. NO STRUCTURAL DAMAGE WAS OBSERVED ON THE LEFT CAPTAIN SIDE WINDSHIELD. AIRCRAFT ENTERED THE TRAFFIC PATTERN AND RETURN TO LAND WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION; REMOVED DENTED LH WINDSHIELD SHROUD. COLD WORKED LH WINDSHIELD SHROUD UNTIL DENT WAS WITHIN LIMITS. INSTALLED LH WINDSHIELD SHROUD. REF. NDT SOLUTIONS WO# 54591 FOR EDDY CURRENT INSPECTION. REF. RFTS-112150 REV. 0 FOR REPAIR. REF. CE 680A AMM 30-40-00. REF. CE 680A SRM 51-00-03.
